ISSN: 1813-0410

Author : Ghazi Nsaif, Ansam


SOME RESULTS OF MULTIVLUED CONTRACTIONS MAPPINGS

Ansam Ghazi Nsaif

journal of kerbala university, Volume 9, Issue 1, Pages 286-292

In this paper, there are some results about fixed point theory for multivalued mappings. The reliable idea to get these results including some multivalued mappings which admit selections satisfying the assumptions of Carist's theorem, through they need not have continuous selections. Note that some results in above will be known and present here to complete the idea.